MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA ATTAIN BIPOLAR OVER THE WIRE LEAD; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

MEDTRONIC PUERTO RICO VILLALBA ATTAIN BIPOLAR OVER THE WIRE LEAD; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number 419478
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code Fall (1848)
Date of Event 08/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: dtpa2d1 crt-d implanted: (b)(6) 2024, 6944-65 lead implanted: (b)(6) 2012, 5076-45 lead implanted: (b)(6) 2012.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient had multiple falls.It was noted that the left ventricular (lv) lead exhibited possible loss of capture.The lv lead remains in use.No further patient complications have been reported as a result of this event.

Brand Name
ATTAIN BIPOLAR OVER THE WIRE LEAD
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23100952
Report Number2649622-2025-26217
Device Sequence Number8618156
Product Code LWP
UDI-Device Identifier00885074113364
UDI-Public(01)00885074113364(17)130912
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P010015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/12/2013
Device Model Number419478
Device Catalogue Number419478
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2025
Initial Report FDA Received Date09/19/2025
Date Device Manufactured11/10/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient Age88 YR
Patient SexMale
Patient Weight73 KG